# SDR USAA2015012800001

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,508 hours, 8,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON SEAT TRACK AT FRAME 20, BL Y-1292.  R & R SEAT TRACK BETWEEN FRAME 12 & 24 IAW SRM 51-42-11.
